# SDR AWXA200501299

- Difficulty date: October 11, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder
- Component part number: 65C2584151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 DISCOVERED RT SIDE OF RUDDER CRACKED, 1.5 INCHES IN LENGTH, FROM RUDDER STA 928 TO RUDDER STA 930.  MAINTENANCE REMOVED CRACKED SKIN FROM RT SIDE OF RUDDER IAW BOEING 737-300 SRM 51-70-17-0G REPAIR 1 FIG 11.  BONDED REPAIR PLIES TO RT SIDE OF RUDDER FROM RUDDER STA 928 TO RUDDER STA 930 IAW BOEING 737-300 SRM 51-70-17-0G REPAIR 1 FIG 11.
